# SDR 99ZZZX267

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799MA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 612
- System (JASC): 5220 · Emergency Exits
- Part: Crew Door
- Condition: Separated
- Location: Cockpit
- Part time: 22 hours
- Component: Nationalair
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CREW HATCH/EMERGENCY ESCAPE DOOR DEPARTED THE AIRCRAFT DURING CLIMB.
